Profile Picture
  • All
  • AI Mode
  • Web
  • Images
  • Videos
    • Shorts
  • Maps
  • News
  • More
    • Shopping
    • Flights
  • Notebook
Report an inappropriate content
Please select one of the options below.
Noha
New Year 2025
Mashk
Noha Reactions
Ali Jee
Noha Reactions
Noha
Indian Reactiion
Reaction
to Noha
Al Zahra Oct. 7
Manam Ali Akbar
Noha Reactions
Reactions to Ali Shanawar
Noha Reactions
Noha
Sad 2025
Zahra Arabic
Farhan Ali Waris Nohay 2024
Reactions
to Musta Alis Moves
Ali Shanawar
Noha Reactions
Reactions
to Ali JEE Noha
Noha
Abdeen
Janum Ya Hussain
Reaction
Hurn Chur Da Pardia Ghbiat Da
Noha
Baba Lalal
Noha Khan
Badshah Hussain
Noha
  • Length
    AllShort (less than 5 minutes)Medium (5-20 minutes)Long (more than 20 minutes)
  • Date
    AllPast 24 hoursPast weekPast monthPast year
  • Resolution
    AllLower than 360p360p or higher480p or higher720p or higher1080p or higher
  • Source
    All
    Dailymotion
    Vimeo
    Metacafe
    Hulu
    VEVO
    Myspace
    MTV
    CBS
    Fox
    CNN
    MSN
  • Price
    AllFreePaid
  • Clear filters
  • SafeSearch:
  • Moderate
    StrictModerate (default)Off
Filter
    Noha
    New Year 2025
    Mashk
    Noha Reactions
    Ali Jee
    Noha Reactions
    Noha
    Indian Reactiion
    Reaction
    to Noha
    Al Zahra Oct. 7
    Manam Ali Akbar
    Noha Reactions
    Reactions to Ali Shanawar
    Noha Reactions
    Noha
    Sad 2025
    Zahra Arabic
    Farhan Ali Waris Nohay 2024
    Reactions
    to Musta Alis Moves
    Ali Shanawar
    Noha Reactions
    Reactions
    to Ali JEE Noha
    Noha
    Abdeen
    Janum Ya Hussain
    Reaction
    Hurn Chur Da Pardia Ghbiat Da
    Noha
    Baba Lalal
    Noha Khan
    Badshah Hussain
    Noha
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
2:36
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
804.4K views1 day ago
TikToknytimes
See more
Static thumbnail place holder
More like this
  • Privacy
  • Terms